# SDR 08FDEA03930

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON 0.460 INCH DIAMETER HOLE, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 7 FOUND WITH CRACK INDICATIONS AT HOLES NR A, NR B, NR C AND NR D.  MAIN DECK CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. BUSHING REPAIR ON FITTING CARRIED OUT AS PER SRM 53-50-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
